Open Access
1999 A boundary value problem in the hyperbolic space
P. Amster, G. Keilhauer, M. C. Mariani
Abstr. Appl. Anal. 4(4): 249-253 (1999). DOI: 10.1155/S1085337599000251


We consider a nonlinear problem for the mean curvature equation in the hyperbolic space with a Dirichlet boundary data g. We find solutions in a Sobolev space under appropriate conditions on g.


Download Citation

P. Amster. G. Keilhauer. M. C. Mariani. "A boundary value problem in the hyperbolic space." Abstr. Appl. Anal. 4 (4) 249 - 253, 1999.


Published: 1999
First available in Project Euclid: 9 April 2003

zbMATH: 0987.35058
MathSciNet: MR1813002
Digital Object Identifier: 10.1155/S1085337599000251

Primary: 35J65 , 53A10

Rights: Copyright © 1999 Hindawi

Vol.4 • No. 4 • 1999
Back to Top